# SDR DALA2015012900687

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 35,696 hours, 24,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN AND CATWALK LIGHTS INOPERATIVE.  REPLACED AND TESTED AFT EMERGENCY LIGHT POWER SUPPLY AND BATTERY.  CHECKED GOOD.
